Paracetamol 500mg - Uphamol - 1 box

Paracetamol 500mg - Uphamol - 1 box

Paracetamol-based analgesic that provides fast, gentle relief of pain and discomfort associated with:

  • Headaches, including Migraine
  • Body Aches
  • Muscular Aches & Pains
  • Cold & Flu Symptoms
  • Joint Pain/Osteoarthritis
  • Period Pain
  • Toothaches
  • Sore Throat
  • Fever
Quantity Unit Discount You Save
3 RM1.50 RM4.50
 

Active Ingredients

  • 500mg Paracetamol 

Indication/Uses

  • Adult & children: 12 years 1-2 tablets 4-6 hourly as required
  • Max: 4g/day
182101720
No reviews

Grade Comments (0)

No customer reviews for the moment.
Product added to wishlist
Product added to compare.

This site uses cookies to personalize your experience, analyze site traffic and keeps track of items stored in your shopping basket.

By clicking ACCEPT or continuing to browse the site, you are agreeing to our use of cookies. See our Privacy Policy here for more details